Communications in Analysis and Geometry

Volume 20 (2012)

Number 3

Derived deformations of schemes

Pages: 529 – 563



Jonathan Paul Pridham (Centre for Mathematical Sciences, University of Cambridge, United Kingdom)


We introduce a new approach to constructing derived deformation groupoids, by considering them as parameter spaces for strong homotopy bialgebras. This allows them to be constructed for all classical deformation problems, such as deformations of an arbitrary scheme, in any characteristic.We also give a general approach for studying deformations of diagrams.

Full Text (PDF format)